# SDR YENA2018100370420

- Difficulty date: September 27, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 40,202 hours, 14,239 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 224600155
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 230 hours, 97 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 65, JFK-ABQ. RETURNED TO FIELD (JFK). FUMES IN CABIN AT C/P 20000 FEET BOTH PACKS ON; T/S FOUND FWD RECIRCULATION AVIONICS FAN 20 HQ NOISY GRINDING SOUND, POSSIBLE SOURCE OF FUMES ODOR. REMOVED/REPLACED AVIONICS FAN 20HQ, TESTED AEVC SYS/20HQ OPS OK. NO FUMES SMELL IN CABIN. A/C OK FOR COND SERVICE. RAN A/C ENGS AT IDLE AS PRECAUTIONARY MEASURE OPS OK AMM 71-00-00.
